# SDR DXTA2025111705686

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N254QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6187
- Aircraft time: 2,390 hours, 1,364 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKE-OFF AROUND 600' DURING GEAR RETRACTION WE GOT A HYDRAULIC/ELECTRICAL ODOR IN THE CABIN.  AROUND 1500' THE ODOR CONTINUED TO GET STRONGER.  LEVELED OFF AT 4000' STARTED A RETURN BACK INTO KDAL.  THE ODOR STARTED TO DISSIPATE A LITTLE,  THE FLIGHT ATTENDANT NOTICED THE ODOR IMMEDIATELY AFTER TAKE-OFF.  ON THE APPROACH BACK INTO KDAL LOWERING THE LANDING GEAR CAUSED THE SMELL TO COME BACK.  ONCE WE LANDED WE CHECKED THE ELECTRICAL AND HYDRAULIC SYNATIC PAGES.  THE ELECTRICAL PAGE LOOKED NORMAL.  THE NR 2 HYDRAULIC TEMP WAS AROUND 67 DEGREES.  R & R THE LT & RT WATER SEPARATOR COALESCER BAGS WITH NEW COALESCER BAGS  IAW CL650 AMM 21-51-13-000-801 / 21-51-13-400-801.  PERFORMED APU/ENGINE RUN AND OPERATED AIR CONDITIONING SYSTEM AMM 21-00-00-862-803/-804. HI-POWER RUN WAS 10 MIN LONG WITH PERIOD OF 5 MIN AT IDLE, FOLLOWED BY SECOND 10 MIN HI-POWER RUN. NO ODOR NOTICED IN COCKPIT OR CABIN.
